Cite This Item

Copy Citation

MLA
“The Geometric Theory of Holomorphic Functions.” A Guide to Complex Variables, by Steven G. Krantz, 1st ed., vol. 32, Mathematical Association of America, 2008, pp. 83–94, www.jstor.org/stable/10.4169/j.ctt6wpwc3.9. Accessed 30 July 2021.
APA
Krantz, S. (2008). The Geometric Theory of Holomorphic Functions. In A Guide to Complex Variables (pp. 83-94). Mathematical Association of America. Retrieved July 30, 2021, from http://www.jstor.org/stable/10.4169/j.ctt6wpwc3.9
CHICAGO
Krantz, Steven G. "The Geometric Theory of Holomorphic Functions." In A Guide to Complex Variables, 83-94. Mathematical Association of America, 2008. Accessed July 30, 2021. http://www.jstor.org/stable/10.4169/j.ctt6wpwc3.9.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.